# SDR FDEA201006182132

- Difficulty date: June 18, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 40,827 hours, 30,637 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 69196017
- Condition: Corroded
- Location: Bs 950-1110
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED STA 950F-1110 LBL 45 REMOVED CORRODED SEAT TRACK AT LBL 45 FROM BS 950 TO 1130 IAW SRM 51-30-2.  LOCATED AND DRILLED NEW SEAT TRACK SECTION. FABRICATED NEW SPLICE ANGLES (2EA) AND PLATE IAW SRM 53-10-5 FIG 1 AND 53-30-5. INSTALLED NEW SEAT TRACK AND SPLICES IAW SRM 51-30-2 AND 53-10-5 FIG 1 REV 103.
